# SDR DL76G060789

- Difficulty date: September 25, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 24,839 hours, 10,985 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029817
- Part serial: P247
- Condition: Failed
- Location: Apu
- Part time: 37,789 hours, 48,171 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START ON GROUND.  REPLACED APU.
